# SDR C2XA07SH048

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 13,230 hours, 10,298 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: 1457400416
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND RIGHT UPPER AILERON SHROUD HAS CORRODED BONDING PLATE OUTBOARD END.  MAINTENANCE REPAIRED RIGHT UPPER AILERON SHROUD IAW EC 5750-01315 REV D.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
